# SDR QXEA2022042200168

- Difficulty date: April 20, 2022
- Submitted: April 22, 2022
- Operation: Air carrier
- Aircraft: N443QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4353
- Aircraft time: 23,221 hours, 25,096 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: False Indication
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE WARNING ILLUMINATED AT GATE FOR AFT CARGO. CARGO DOOR WAS OPEN AND EMPTY. REMOVED FROM SERVICE. CLEANED SMOKE DETECTORS IN AFT CARGO. PERFORMED OPS EST OF THE BAGGAGE SMOKE DETECTORS IAW Q400 AMM 26-12-06-710-801. OPS TEST GOOD. SMOKE WARNING STAYS OFF AFTER THE TEST. RETURNED TO SERVICE.
